Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The character table of Fischer's simple group, $ M(23)$


Author: David C. Hunt
Journal: Math. Comp. 28 (1974), 660-661
MSC: Primary 20C15; Secondary 20D05
MathSciNet review: 0369494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes the calculation of the character table of $ M(23)$, the sporadic simple group discovered by B. Fischer [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C15, 20D05

Retrieve articles in all journals with MSC: 20C15, 20D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0369494-7
PII: S 0025-5718(1974)0369494-7
Article copyright: © Copyright 1974 American Mathematical Society